| Model Number |
AZURION 7 B20 |
| Medical Device Problem Code |
Radiation Output Failure (4027)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to philips that the tube overload alarm for the lateral tube was triggered, causing the patient to be relocated to another device.The device was in clinical use at the time of the event.No harm was reported to philips.Philips has started an investigation of this complaint.